# SDR AALA2020040879007

- Difficulty date: April 6, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 57,843 hours, 27,935 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: VFT300B00
- Part serial: 042605802
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 9,240 hours, 5,342 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: VENT SKIN VALVE FAULT AFTER TAKEOFF FOLLOWED BY BLOWER FAULT. UNABLE TO PRESSURIZE CABIN. FLIGHT RETURNED TO PHL. REMOVED AND REPLACED SKIN AIR OUTLET VALVE IAW AMM 21-26-53.
